# SDR DXTA2016062406261

- Difficulty date: June 30, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N367QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500273
- Aircraft time: 953 hours, 741 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 50518030405
- Part serial: 0000825096
- Condition: Inoperative
- Location: Ram Air
- Part time: 952 hours, 740 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

NR 1 DUCT OVERTEMP MESSAGE APPEARED WHILE LEVELING AT FL400. CREW PERFORMED QRH AND AFTER SWITCHING TO ECS 2, NR 2 DUCT OVERTEMP MESSAGE APPEARED. HAD BOTH NR 1 AND 2 OVERTEMP MESSAGES ON SIMULTANEOUSLY. BOTH DUCT TEMPERATURES WERE VERIFIED OVER 200 DEGREES ON THE SYNOPTIC PAGE. POWER WAS AT IDLE ON BOTH ENGINES FOR THE DESCENT AND BOTH DUCT OVERHEAT MESSAGES DISAPPEARED ON FINAL AFTER ABOUT 10 MINUTES AT IDLE.  PERFORMED OPS CHECK OF RAM AIR VALVE.  FOUND RAM ACTUATOR WORKING BUT FLAP DISCONNECTED. REPLACED RAM AIR VALVE, OPS AND LEAKS CK GOOD.  ALL WORK C/W IN REF TO AMM 21-23-03-710-810A, 21-23-03-000-801-A, AND 21-23-03-710-802-A, OFF PN: 505-18030-405, SN: 0000825096, ON PN: 505-18030-405, SN: 0000903541.
